| Catalog Number |
07K65-29 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is (b)(6).
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one female patient in her 80's with thyroid cancer post-surgery to remove cancer.The patient was on thyradin.The following data was provided: sid (b)(6) processed on (b)(6) 2025: ft4 >5.00.Other results: ft3 5.60 tsh 1.044.Patient stopped taking thyradin and was retested on (b)(6) 2025: ft4 1.02.Other results: ft3 2.00 tsh 1.112.Results for patient on (b)(6) 2025: ft4 2.22.Other results: ft3 2.37 tsh 0.61 no impact to patient management was reported.
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one female patient in her 80's with thyroid cancer post-surgery to remove cancer.The patient was on thyradin.The following data was provided: sid (b)(6) processed on (b)(6) 2025: ft4 >5.00, other results: ft3 5.60 tsh 1.044.Patient stopped taking thyradin and was retested on (b)(6) 2025: ft4 1.02, other results: ft3 2.00 tsh 1.112.Results for patient on (b)(6) 2025: ft4 2.22, other results: ft3 2.37 tsh 0.61 no impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, in house testing and device history record review.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data for the architect free t4 assay did identify an increase in complaints.However, an increase in complaint activity was not identified for the reagent lot.Device history review did not identify issues associated with the customer¿s observation.Accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 reagent was identified.